Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Ergodic theorems in fully symmetric spaces of $\tau $-measurable operators

Tom 228 / 2015

Vladimir Chilin, Semyon Litvinov Studia Mathematica 228 (2015), 177-195 MSC: Primary 47A35; Secondary 46L52. DOI: 10.4064/sm228-2-5

Streszczenie

Junge and Xu (2007), employing the technique of noncommutative interpolation, established a maximal ergodic theorem in noncommutative $L_p$-spaces, $1 < p < \infty $, and derived corresponding maximal ergodic inequalities and individual ergodic theorems. In this article, we derive maximal ergodic inequalities in noncommutative $L_p$-spaces directly from the results of Yeadon (1977) and apply them to prove corresponding individual and Besicovitch weighted ergodic theorems. Then we extend these results to noncommutative fully symmetric Banach spaces with the Fatou property and nontrivial Boyd indices, in particular, to noncommutative Lorentz spaces $L_{p,q}$. Norm convergence of ergodic averages in noncommutative fully symmetric Banach spaces is also studied.

Autorzy

  • Vladimir ChilinNational University of Uzbekistan
    Tashkent, 700174, Uzbekistan
    e-mail
  • Semyon LitvinovPennsylvania State University
    Hazleton, PA 18202, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek